Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 198, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 11:24 PM EDT for Emanuel County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 11:24 PM EDT (03:24 UTC)
- Expired
- Jun 12, 2007, 11:47 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 130324 SVRFFC GAC107-130400- /O.NEW.KFFC.SV.W.0198.070613T0324Z-070613T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1124 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EMANUEL COUNTY IN EAST CENTRAL GEORGIA * UNTIL MIDNIGHT EDT * AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 4 MILES SOUTHWEST OF SWAINSBORO...MOVING SOUTH AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COVENA AND LEXSY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3263 8231 3263 8244 3244 8250 3236 8229 $$
2 follow-up statements
000 WWUS52 KFFC 130340 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 PM EDT TUE JUN 12 2007 GAC107-130400- /O.CON.KFFC.SV.W.0198.000000T0000Z-070613T0400Z/ EMANUEL GA- 1139 PM EDT TUE JUN 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL EMANUEL COUNTY... AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NUNEZ... MOVING SOUTH AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEXSY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3263 8231 3263 8244 3244 8250 3236 8229 $$
000 WWUS52 KFFC 130347 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1147 PM EDT TUE JUN 12 2007 GAC107-130357- /O.CAN.KFFC.SV.W.0198.000000T0000Z-070613T0400Z/ EMANUEL GA- 1147 PM EDT TUE JUN 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMANUEL COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM IN SOUTHERN EMANUEL COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3263 8231 3263 8244 3244 8250 3236 8229 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:02 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 12, 10:02 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 PM EDT TUE JUN 12 2007 .UPDATE... SEVERE THUNDERSTORM WATCH 388 HAS BEEN ALLOWED TO EXPIRE. AN ISOLATED STRONG TO SEVERE STORM IS MOVING SOUTHWARD THROUGH LAMAR COUNTY AT THIS TIME HOWEVER CONVECTIVE TREND IS EXPECTED TO DIMINISH OVER THE NEXT COUPLE OF HOURS AS SURFACE TEMPERATURES COOL AND UPPER SUPPORT MOVES OUT OF THE AREA. UPDATED FORECASTS WILL BE ISSUED SHORTLY. .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING. COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF -4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL UP TO 2 INCHES AND WIND GUSTS OF 70 MPH. THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY. SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA. TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM PERIODS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA. EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES. && .AVIATION... MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA. MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP THUNDERSTORMS OUT OF THERE. FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT WILL LEAVE THEM OUT OF ATL AND AHN. MG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 85 63 83 64 / 50 20 20 40 20 ATLANTA 67 86 68 84 64 / 30 10 10 30 20 BLAIRSVILLE 57 84 59 76 58 / 30 20 20 40 20 CARTERSVILLE 62 87 62 85 63 / 30 10 10 30 20 COLUMBUS 70 88 67 87 66 / 30 10 5 20 10 GAINESVILLE 63 85 65 81 64 / 40 20 20 40 20 MACON 65 89 63 87 65 / 50 10 10 30 20 ROME 61 91 63 88 64 / 30 10 10 30 20 PEACHTREE CITY 60 86 60 84 63 / 30 10 10 30 20 VIDALIA 67 86 64 85 65 / 50 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT TUE JUN 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. .DISCUSSION... A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 12, 10:26 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 PM EDT TUE JUN 12 2007 GAZ073-074-076-084>086-097-130300- 1026 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN LAURENS...JOHNSON...EMANUEL...WILKINSON...BALDWIN...WASHINGTON AND JEFFERSON COUNTIES UNTIL 1100 PM EDT... AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES EAST OF MILLEDGEVILLE TO NEAR EDGE HILL TO 12 MILES EAST OF WADLEY...MOVING SOUTH AT 50 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS LAURENS...JOHNSON...EMANUEL...WILKINSON...BALDWIN...WASHINGTON AND JEFFERSON COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN...MILLEDGEVILLE...LOUISVILLE... DEEPSTEP...SANDERSVILLE...DAVISBORO...WADLEY...TENNILLE... RIDDLEVILLE...BARTOW...TOOMSBORO...SUMMERTOWN...OCONEE...CANOOCHEE AND BLUNDALE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 10:33 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL STOCKBRIDGE 33.55N 84.24W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
0818 PM HAIL 3 S STONE MOUNTAIN 33.76N 84.17W
06/12/2007 E1.00 INCH DEKALB GA PUBLIC
0830 PM TSTM WND DMG MARIETTA 33.95N 84.54W
06/12/2007 COBB GA PUBLIC
DOBBINS AIR FORCE BASE...LARGE OAK TREE DOWN ACROSS
WOODLAND BROOK ROAD.
0830 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
0850 PM HAIL STOCKBRIDGE 33.55N 84.24W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
0900 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
0900 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
NEAR HWY 155
0900 PM HAIL LOCUST GROVE 33.35N 84.11W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
0900 PM TSTM WND DMG LOCUST GROVE 33.35N 84.11W
06/12/2007 HENRY GA PUBLIC
ONE TREE SNAPPED IN HALF...DAMAGE TO TWO FENCE PANELS
FROM A DOWNED TREE. BASKETBALL GOAL ALSO DOWN.
0906 PM HAIL GRIFFIN 33.24N 84.27W
06/12/2007 E0.75 INCH SPALDING GA PUBLIC
0915 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E1.75 INCH HENRY GA PUBLIC
HAIL REPORTED AT A LOCATION OFF OF HWY 20. HAIL CAUSED
MODERATE DAMAGE TO CHAIN LINK FENCE.
0915 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E0.75 INCH HENRY GA PUBLIC
0920 PM HAIL TYRONE 33.47N 84.60W
06/12/2007 E0.50 INCH FAYETTE GA PUBLIC
0920 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E0.88 INCH HENRY GA PUBLIC
0925 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E0.75 INCH HENRY GA PUBLIC
0950 PM HAIL MILNER 33.11N 84.20W
06/12/2007 E1.75 INCH LAMAR GA PUBLIC
0955 PM HAIL MILNER 33.11N 84.20W
06/12/2007 E1.00 INCH LAMAR GA PUBLIC
&&
GRIFFITHLocal storm report, Jun 12, 10:40 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 SW MCDONOUGH 33.41N 84.19W
06/12/2007 HENRY GA TRAINED SPOTTER
COUPLE TREES AND AN EXCESSIVE AMOUNT OF BRANCHES AND
LIMBS DOWN.
0920 PM HAIL 4 SW MCDONOUGH 33.41N 84.19W
06/12/2007 E1.00 INCH HENRY GA TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL REPORTED.
1000 PM HAIL MILNER 33.11N 84.20W
06/12/2007 E1.00 INCH LAMAR GA PUBLIC
1020 PM HAIL 1 E THOMASTON 32.89N 84.31W
06/12/2007 E0.88 INCH UPSON GA TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL REPORTED.
&&
GRIFFITHSpecial weather statement, Jun 12, 10:54 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1054 PM EDT TUE JUN 12 2007 GAZ080-130330- 1054 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN WESTERN TAYLOR COUNTY UNTIL 1130 PM EDT... AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF WESLEY...MOVING SOUTH AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS TAYLOR COUNTY THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARSONVILLE...WESLEY...HOWARD...CHARING AND MAUK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 10:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1059 PM EDT TUE JUN 12 2007 GAZ085-086-098-112-113-130330- 1059 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TOOMBS... MONTGOMERY...TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 1130 PM EDT... AT 1056 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS FROM WRIGHTSVILLE TO GARFIELD...MOVING SOUTH AT 40 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS... MONTGOMERY...TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC... DONAVAN...CANOOCHEE...WRIGHTSVILLE...KITE...GARFIELD...TWIN CITY... SWAINSBORO...SPANN...MEEKS...GEORGE L. SMITH STATE PARK... NORRISTWON...NUNEZ...SCOTT AND LEXSY.
Local storm report, Jun 12, 11:04 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG DANIELSVILLE 34.12N 83.22W
06/12/2007 MADISON GA LAW ENFORCEMENT
EIGHT TREES DOWN COUNTYWIDE IN ROADWAYS. RECEIVED REPORTS
JUST PRIOR TO 8PM AND UNTIL JUST AFTER 830PM.
0835 PM HAIL STOCKBRIDGE 33.55N 84.24W
06/12/2007 E0.25 INCH HENRY GA COUNTY OFFICIAL
911 CENTER SAID TREES WERE DOWN ACROSS THE ENTIRE
COUNTY...NUMEROUS POWER OUTAGES AND DAMAGE FROM
STOCKBRIDGE...TO MCDONOUGH...TO HAMPTON.
0839 PM HAIL THOMASTON 32.89N 84.33W
06/12/2007 E1.00 INCH UPSON GA EMERGENCY MNGR
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 45 min |
| Jun 12, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 20 min |
| Jun 12, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 31 min |
| Jun 12, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 39 min |
| Jun 12, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 52 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 48 min |
| Jun 12, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 47 min |
| Jun 12, 10:39 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 36 min |
| Jun 13, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.